# SDR DALA2020102903528

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 67,494 hours, 27,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON LAYOVER IN ATL, DAL A/C 3703 (LN 123) WAS FOUND TO HAVE CORROSION IN THE SKIN PANEL (P/N 143A3232-2) AT STA 362 AND STR 28R.  MAINTENANCE REPAIRED DAMAGE, PER ERA 588378-14.
